# SDR USAA2009082492215

- Difficulty date: August 19, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,531 hours, 47,188 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B1 - MAJOR REPAIR - CORROSION ON KEEL BEAM LOWER OUTER HORIZONTAL CHORD AT BS 521, S28R.  REPAIRED KEEL BEAM LOWER OUTER HORIZONTAL CHORD AT BS 521, S28R IAW EA 113384.
